Paradox
©
Fisana

Jump to content


Photo
- - - - -

Tapering off antidepressant


  • Please log in to reply
7 replies to this topic

#1 Stroker

Stroker

    Mycophage

  • Free Member
  • 188 posts

Posted 30 November 2019 - 10:15 AM

Not sure if this is the right spot for this but here goes. I have been taking citalphram for a few years 40mg every night. I tried tripping last weekend with 9 grams and had no effects. So since than I have cut my med in half 20mg dose every night, plan on 10 next week and off of them after that. My question is by cutting my med in half, does anyone think I could trip tonight? Too soon to last weekend? Still to much AD in me.....Feeling fine with more energy so far with a half dose, can’t wait until I’m weened completely off.
  • ethnobotanist420 and ElrikEriksson like this

#2 crazy1

crazy1

    Celestial Traveler

  • VIP
  • 2,344 posts

Posted 30 November 2019 - 10:27 AM

In my opinion, it'd probably be a bit too soon.

 

But props to you for doing what you're doing and I hope you'll be ok off the meds. 

Good vibes to you 

 

Peace


  • ethnobotanist420, Juthro and Stroker like this

#3 ethnobotanist420

ethnobotanist420

    Welcome to the Machine

  • OG VIP
  • 3,707 posts

Awards Bar:

Posted 30 November 2019 - 02:19 PM

I agree it’s too soon...

This is a pretty massive change your brain is going through... it’s trying to get back to homeostasis and I would let it take its time without confusing it with anything else right now. Just my opinion tho.

This video about antidepressant discontinuation might be useful:

[Direct Link]



Props to you for having the balls to get off these things, man. I’m still taking mine... partly because I think I need them right now but a lot of it is fear of coming off of them.

Good luck!
  • crazy1, Juthro and Cuboid like this

#4 Juthro

Juthro

    dope smoking hillbilly

  • OG VIP
  • 8,910 posts

Donator


Awards Bar:

Posted 30 November 2019 - 02:38 PM

My under educated best guess is you'll have to be completely off the meds for a few weeks to a month before your brain chemistry resets to more normal levels.  Until that time I doubt that you'll get the trip your looking for.  But that is all just speculation on my part.

 

I applaud your efforts though, but advise caution.  Stay safe, and be well :)

 

Good vibes too you.


  • crazy1 and ethnobotanist420 like this

#5 ElrikEriksson

ElrikEriksson

    Mycotopiate

  • Free Member
  • 478 posts

Posted 30 November 2019 - 03:10 PM

Its great that your getting clean, but you might be tapering off too fast.

When the withdrawals start to kick in don't let your enthusiasm blind you to the option of slowing down the taper if your one of the people that get harsh or long lasting withdrawals.

Getting clean is whats important, going slow is perfectly fine if that is what get you to the goal.


  • crazy1 and ethnobotanist420 like this

#6 Stroker

Stroker

    Mycophage

  • Free Member
  • 188 posts

Posted 30 November 2019 - 04:58 PM

Thanks everyone! Yes first few days off dropping down to 20 the withdrawals are real. Better now, we'll see how the 10 mg doses go next week. Your right I might be thinking of moving to fast, but we'll see how my brain handles it and adjust from there. It just sucks seeing the fruits of your labor and not being able to enjoy it beyond that. Lol. Maybe in a month or so!
  • ethnobotanist420 likes this

#7 ethnobotanist420

ethnobotanist420

    Welcome to the Machine

  • OG VIP
  • 3,707 posts

Awards Bar:

Posted 01 December 2019 - 02:00 AM

Thanks everyone! Yes first few days off dropping down to 20 the withdrawals are real. Better now, we'll see how the 10 mg doses go next week. Your right I might be thinking of moving to fast, but we'll see how my brain handles it and adjust from there. It just sucks seeing the fruits of your labor and not being able to enjoy it beyond that. Lol. Maybe in a month or so!


It will be all the more special since you waited for it :)
  • Stroker and ElrikEriksson like this

#8 ss2matt

ss2matt

    Mycophiliac

  • Free Member
  • 64 posts

Posted 18 December 2019 - 07:11 PM

I was on 20g of Lexapro a while ago. I reduced it to 15 for 2 weeks, then 10 for 3 weeks. I then just cut the medication altogether, been off for nearly 3 weeks now...

 

I should have gone down to 5 up to about now and then cutting it. The withdrawal isn't unmanageable, but I get weird brain tremors sometimes in the mornings and evenings, which I know from forgotten dosages in the past is part of the withdrawal I get. 

 

I've also had some very surreal lucid dreams that border on nightmares as I approach waking. One was very strange. I got caught in a 1 second time loop and while in it I became very aware I was in a dream and something went wrong. I then woke up with what felt like my brain literally pulsating inside my head (which guess what was what my dream was constructing as the time loop, because it was the same timing/rhythm) and I was having some visual hallucination. There were snowflake like things floating around everywhere and there was an entirely different world, with a purple sky and yellow grass inside the mirror opposite me. I thought I was having a stroke or something lol.

 

To be honest, the dreams are kind of nice, despite being weird. The meds basically stopped me having any memorable dreams for years. I missed having them.


  • Oneyedraven and Stroker like this




Like Mycotopia? Become a member today!